Tohoku Mathematical Journal

Qualitative analysis of a nonautonomous nonlinear delay differential equation

Yang Kuang, Bing Gen Zhang, and Tao Zhao

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 43, Number 4 (1991), 509-528.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K15
Secondary: 92D25: Population dynamics (general)


Kuang, Yang; Zhang, Bing Gen; Zhao, Tao. Qualitative analysis of a nonautonomous nonlinear delay differential equation. Tohoku Math. J. (2) 43 (1991), no. 4, 509--528. doi:10.2748/tmj/1178227425.

Export citation


  • [1] Q GUI AND G. J. LAWSON, Study on models of single population: an expansion of the logistic and exponential equations, J. Theor. Biol. 98 (1982), 645-659.
  • [2] Q GUI, G J LAWSON AND D. GAO, Study of models of single populations: development o equations used in microorganism cultures, Biotechnology and Bioengineering 24 (1984), 682-686
  • [3] Q GUI AND G. J LAWSON, A new mathematical model of single population growths, Act Ecol Sinica 2 (1982), 403-414.
  • [4] Q GUI ET AL., Mathematical Models in Chemostat Systems, Proceedings of International Mathematica Biology Conference, Xian, P. R. C, 1987
  • [5] D. W THOMPSON, On Growth and Form, Cambridge Univ Press, 195
  • [6] R MAY, Theoretical Ecology Principles and Applications, Saunders, Philadelphia, 197
  • [7] J K HALE, Theory of Functional Differential Equations, Springer-Verlag, NewYork, Berlin, 197
  • [8] R NUSSBAUM, Periodic solutions of some nonlinear autonomous functional differential equations, Ann Math Pura Appl 10 (1974), 263-306
  • [9] H I FREEDMAN AND Y KUANG, Stability switches in linear scalar neutral delay equations, Funkciala Ekvacioj 34 (1991), 187-209
  • [10] R NUSSBAUM, A global bifurcation theorem with applications to functional differential equations, Functional Ana 19 (1975), 319-338
  • [11] L ERBE AND B. G ZHANG, Oscillation for first order linear differential equations with deviatin arguments, Diff and Int Equations 1 (1988), 305-314.
  • [12] G S JONES, The existence of periodic solutions of/'(*) = -a/(x-l)[l+/(x)], J Math Anal. Appl 5 (1962), 435^50
  • [13] G S. LADDE, V LAKSHMIKANTHAMANDB G. ZHANG, Oscillation Theory of Differential Equation with Deviating Arguments, Marcel Dekker, New York, 1987
  • [14] B G ZHANG AND K. GOPALSAMY, Oscillation and nonoscillation in a nonautonomous delay-logisti - equation, Quart Appl Math 46 (1988), 267-273
  • [15] E. M. WRIGHT, A nonlinear difference-differential equation, J Reine Angew Math 194 (1955), 66-87
  • [16] S KAKUTANI AND L. MARKUS, On the nonlinear difference-differential equation y'(t) = _A –By(t–)];(), in Contributions to the Theory of Nonlinear Oscillations, IV, Annals of Mathematics Study 41, Princeton Univ Press, 1958
  • [17] W. ALT, Some periodicity criteria for functional differential equations, Manuscripta Mathematica 2 (1978), 295-318.